# SDR DALA2015021601367

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING RIB, ON INNER SURFACE XOS 580 AT RT SLAT PANEL NR 5. NEW RIB ON STA XOS=580 LWR SKIN AND INTERNAL STRUCTURE WERE INSTALLED IAW SRM 51-30-1, 51-30-2 AND 51-30-8.
